| Catalog Number |
123620A |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Hematuria (2558)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on the first day after transurethral resection of the prostate, the patient had a three-way indwelling foley catheter properly secured.At 15:00, the catheter fell out on its own, although the adhesive fixator was still in place.The doctor was immediately informed, and temporary observation was conducted without re-inserting the catheter.At 16:47, the patient urinated smoothly, and the urine was light red in color.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/mechanical failure/operator error/thin rubberize layer).A review of the device labelling has been conducted for investigation purposes and was found adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore no additional action required at this time.Corrections: d, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description